skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

This content will become publicly available on January 16, 2020

Title: A Deep Learning Parameterization for Ozone Dry Deposition Velocities

Authors:
ORCiD logo [1]; ORCiD logo [1];  [2]; ORCiD logo [3]; ORCiD logo [4]
  1. Department of Civil and Environmental Engineering, Massachusetts Institute of Technology, Cambridge MA USA
  2. Earth Signals and Systems Group, Department of Earth, Atmospheric, and Planetary Sciences, Massachusetts Institute of Technology, Cambridge MA USA
  3. Institute for Atmospheric and Earth System Research/Physics, Faculty of Science, University of Helsinki, Helsinki Finland
  4. School of Engineering and Applied Sciences, Harvard University, Cambridge MA USA
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1491211
Grant/Contract Number:  
AC02-05CH11231
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Geophysical Research Letters
Additional Journal Information:
Journal Name: Geophysical Research Letters Journal Volume: 46 Journal Issue: 2; Journal ID: ISSN 0094-8276
Publisher:
American Geophysical Union (AGU)
Country of Publication:
United States
Language:
English

Citation Formats

Silva, S. J., Heald, C. L., Ravela, S., Mammarella, I., and Munger, J. W. A Deep Learning Parameterization for Ozone Dry Deposition Velocities. United States: N. p., 2019. Web. doi:10.1029/2018GL081049.
Silva, S. J., Heald, C. L., Ravela, S., Mammarella, I., & Munger, J. W. A Deep Learning Parameterization for Ozone Dry Deposition Velocities. United States. doi:10.1029/2018GL081049.
Silva, S. J., Heald, C. L., Ravela, S., Mammarella, I., and Munger, J. W. Wed . "A Deep Learning Parameterization for Ozone Dry Deposition Velocities". United States. doi:10.1029/2018GL081049.
@article{osti_1491211,
title = {A Deep Learning Parameterization for Ozone Dry Deposition Velocities},
author = {Silva, S. J. and Heald, C. L. and Ravela, S. and Mammarella, I. and Munger, J. W.},
abstractNote = {},
doi = {10.1029/2018GL081049},
journal = {Geophysical Research Letters},
number = 2,
volume = 46,
place = {United States},
year = {2019},
month = {1}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on January 16, 2020
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Regularization Paths for Generalized Linear Models via Coordinate Descent
journal, January 2010

  • Friedman, Jerome; Hastie, Trevor; Tibshirani, Robert
  • Journal of Statistical Software, Vol. 33, Issue 1
  • DOI: 10.18637/jss.v033.i01